# SDR SWAA2022031066362

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT ANGLE AT LEVEL OF STA 663.75 RH SIDE LOWER SKIN CENTER TANK AT LOWER FUSELAGE (1 EA) 2022-55504 / [01] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811020;DUE DATE:02-FEB-23.TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811019;DUE DATE:02-FEB-23.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOC. AT LEVEL OF STA 663.75 RH SIDE LOWER SKIN CENTER TANK AT LOWER FUSELAGE (1 EA) IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 DWG:111A1000 SHEET 141 REV - MATERIAL USED ALUMINUM SHEET 2024T0 0.063? PO 2021 189729 SEE INDIVIDUAL SING OFF BELOW;[03] CORRECTED STEP 2  REPLACED SUPPORT ANGLE AND FASTENERS LOC. BTW RBL 5 TO RBL 65 AT LEVEL OF STA 663.75 RH SIDE LOWER SKIN CENTER TANK AT LOWER FUSELAGE (1 EA) IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 DWG:111A1000 SHEET 141 REV - MATERIAL USED ALUMINUM SHEET 2024T0 0.063? PO 2021 189729 SEE INDIVIDUAL SING OFF BELOW;[04] REPLACED SUPPORT ANGLE AND FASTENERS LOC. BTW RBL 5 TO RBL 65 AT LEVEL OF STA 663.75 RH SIDE LOWER SKIN CENTER TANK AT LOWER FUSELAGE (1 EA) IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 DWG:111A1000 SHEET 141 REV - MATERIAL USED ALUMINUM SHEET 2024T0 0.063? PO 2021 189729 SEE INDIVIDUAL SING OFF BELOW RII
